Differential and Integral Equations

Symmetric Palais-Smale conditions with applications to three solutions in two-bump domains

Hwai-chiuan Wang and Tsung-fang Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we prove a necessary and sufficient condition for symmetric Palais-Smale conditions, then apply it to assert the existence of three positive solutions of the equation $ (1.1) $ in an axially symmetric domain $D_{R}$ in which one is axially symmetric and the other two are nonaxially symmetric.

Article information

Source
Differential Integral Equations, Volume 16, Number 12 (2003), 1505-1518.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060498

Mathematical Reviews number (MathSciNet)
MR2029911

Zentralblatt MATH identifier
1073.35090

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Wang, Hwai-chiuan; Wu, Tsung-fang. Symmetric Palais-Smale conditions with applications to three solutions in two-bump domains. Differential Integral Equations 16 (2003), no. 12, 1505--1518. https://projecteuclid.org/euclid.die/1356060498


Export citation